Detalle Publicación

Identity, Leibniz Law and Non-Transitive Reasoning

Autores: Cobreros Bordenave, Pablo; Egré, Paul; Ripley, David; van Rooij, Robert
Título de la revista: METAPHYSICA. INTERNATIONAL JOURNAL FOR ONTOLOGY AND METAPHYSICS
ISSN: 1437-2053
Volumen: 14
Número: 2
Páginas: 253 - 264
Fecha de publicación: 2013
Resumen:
Arguments based on Leibniz's Law seem to show that there is no room for either indefinite or contingent identity. The arguments seem to prove too much, but their conclusion is hard to resist if we want to keep Leibniz's Law. We present a novel approach to this issue, based on an appropriate modification of the notion of logical consequence.
Impacto: